# SDR HKGA20230623001

- Difficulty date: June 23, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 41,668 hours, 51,006 cycles
- Engine: Pwa PW118
- Engine time: 40,244 hours, 50,005 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3041200
- Condition: Failed
- Location: Zone 500
- Stage of operation: TO
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF, LH ENG T6 OVER HEAT, ENGINE WAS SHUT DOWN AS A PRECAUTION. SMOKE WAS PRESENT IN THE COCKPIT. UPON WALKAROUND OIL WAS PRESENT ON THE EXTERIOR OF ENGINE COWING. MAINTENANCE PERFORMED A BORESCOPE AND IDENTIFIED OIL IN THE COMBUSTION CHAMBER WITH POSSIBLE #6 BEARING DETERIORATION BEING THE CAUSE. ENGINE WAS REPLACED.
